| Model Number |
R SERIES |
| Medical Device Problem Code |
Failure to Discharge (1169)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed to discharge via external paddles.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed during review of the activity logs.However, the reported problem could not be duplicated with the device.The analog board was replaced as a precaution.The device was recertified and returned to the customer.Review of the device activity logs showed multiple attempts to discharge via external paddles.The log showed that once the device was charged up and the shock button pressed, the device prompted a "poor pad contact" message.This is an indication that there is a connection issue.However, this could not be firmly established as the external paddles and one step pacing cable used were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.